# SDR AC2R2018042007

- Difficulty date: November 21, 2016
- Submitted: April 20, 2018
- Operation: General aviation
- Aircraft: N639WW
- Make and model: Agusta AW139
- Aircraft serial: 41229
- Aircraft time: 5,949 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Condition: Failed
- Location: Xmsn Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING/SHAFT FAILED.
